# SDR 99ZZZX804

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880SP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258298
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L610549
- Condition: Failed
- Location: Nr 1 Wheel
- Part time: 985 hours
- Component: Dunlop, AHA1814
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTED ON GROUND, TAXI AIRCRAFT SEEMED TO PULL TO THE LEFT.  AT POST-FLIGHT, NOTED THE LEFT MAIN OUTBOARD WHEEL ASSY WAS SMOKING AND WAS VERY HOT TO THE TOUCH.  THE AIRCRAFT WAS ALSO HARD TO REPOSITION.  ON DISASSEMBLY OF THE LEFT OUTBOARD WHEEL, DISCOVERED THE INNER WHEEL BEARING WAS DESTROYED.  ITEMS ALSO FOUND UNSERVICEABLE DUE TO THE BEARING FAILURE; WHEEL ASSY, HEAT PACK, AXLE ASSY, AND MAXARET.
